For some people it will bother the liver and load it down with toxins from dead candida. It did not bother my liver and I had candida in my blood, had fevers and was throwing up (plus a list of symptoms a mile long).
Everyone is different, as to how long they will need to use it. Your symptoms will be worse at first and then begin to taper off to feeling better.
Ideally, a person should get an SGPT (liver enzymes) blood test before trying diflucan to make sure your liver is ok.
Nystatin works through the digestive tract only and does little for systemic candidiasis. Diflucan works systemically and oddly takes a long time to have an effect on the intestines. I guess because there's always food going through w/ some Sugar
content, such as summer vegs, etc. Lamisil I have no experience with, but it also works systemically.
Nizoral (ketoconazole) is a big gun and THAT one is dangerous to the liver. Statistics show that diflucan is well tolerated by many people.
Remember, your symptoms will be worse at first, and those can include liver and/or kidney aching. Use cleansing herbs for liver and kidney.